| Model Number |
PNDL, 5BV TVH TP 31G 5MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Consumer reported complaint the 31g pen needles did not aspirate.The package had not been open or damaged when received by the customer.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.The customer needs the product replaced immediately due to not being able to get her insulin.The customer stated that she is unable to get another supply at this time.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Additional Manufacturer Narrative
Sections with additional information as of 28-aug-2023: pen needles were returned for evaluation.Returned product was forwarded to supplier quality and internal evaluation was performed by the manufacturer.No abnormalities observed with returned and retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.